AMS eContent Search Results
Matches for: msc=(57M27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 202 found      Go to page: 1 2 3 4 > >>

[1] Jun Murakami. Logarithmic invariants of links. Proceedings of Symposia in Pure Mathematics 93 343-352.
Book volume table of contents   
View Article: PDF

[2] Tuna Yildirim. Chern-Simons splitting of 2+1D gauge theories. Proceedings of Symposia in Pure Mathematics 93 233-243.
Book volume table of contents   
View Article: PDF

[3] Hoel Queffelec and David E. V. Rose. Sutured annular Khovanov-Rozansky homology. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Henry Segerman. Connectivity of triangulations without degree one edges under 2-3 and 3-2 moves. Proc. Amer. Math. Soc. 145 (2017) 5391-5404.
Abstract, references, and article information   
View Article: PDF

[5] Ben-Michael Kohli and Bertrand Patureau-Mirand. Other quantum relatives of the Alexander polynomial through the Links-Gould invariants. Proc. Amer. Math. Soc. 145 (2017) 5419-5433.
Abstract, references, and article information   
View Article: PDF

[6] Hans U. Boden and Matthias Nagel. Concordance group of virtual knots. Proc. Amer. Math. Soc. 145 (2017) 5451-5461.
Abstract, references, and article information   
View Article: PDF

[7] Cameron Gordon and Tye Lidman. Knot contact homology detects cabled, composite, and torus knots. Proc. Amer. Math. Soc. 145 (2017) 5405-5412.
Abstract, references, and article information   
View Article: PDF

[8] Hongbin Sun. Virtual homological spectral radius and mapping torus of pseudo-Anosov maps. Proc. Amer. Math. Soc. 145 (2017) 4551-4560.
Abstract, references, and article information   
View Article: PDF

[9] Vadim Kulikov. A non-classification result for wild knots. Trans. Amer. Math. Soc. 369 (2017) 5829-5853.
Abstract, references, and article information   
View Article: PDF

[10] E. Falbel and A. Guilloux. Dimension of character varieties for $3$-manifolds. Proc. Amer. Math. Soc. 145 (2017) 2727-2737.
Abstract, references, and article information   
View Article: PDF

[11] Józef H. Przytycki. The first coefficient of Homflypt and Kauffman polynomials: Vertigan proof of polynomial complexity using dynamic programming. Contemporary Mathematics 689 (2017) 1-6.
Book volume table of contents   
View Article: PDF

[12] Allison Henrich and Louis H. Kauffman. Tangle insertion invariants for pseudoknots, singular knots, and rigid vertex spatial graphs. Contemporary Mathematics 689 (2017) 177-189.
Book volume table of contents   
View Article: PDF

[13] Heather A. Dye. Checkerboard framings and states of virtual link diagrams. Contemporary Mathematics 689 (2017) 53-64.
Book volume table of contents   
View Article: PDF

[14] Micah Chrisman and Aaron Kaestner. Virtual covers of links II. Contemporary Mathematics 689 (2017) 65-80.
Book volume table of contents   
View Article: PDF

[15] W. Edwin Clark and Masahico Saito. Quandle identities and homology. Contemporary Mathematics 689 (2017) 23-35.
Book volume table of contents   
View Article: PDF

[16] Atsushi Ishii and Sam Nelson. Partially multiplicative biquandles and handlebody-knots. Contemporary Mathematics 689 (2017) 159-176.
Book volume table of contents   
View Article: PDF

[17] Raphaël Rouquier. Khovanov-Rozansky homology and $2$-braid groups. Contemporary Mathematics 684 (2017) 147-157.
Book volume table of contents   
View Article: PDF

[18] Michael Ehrig, Catharina Stroppel and Daniel Tubbenhauer. The Blanchet-Khovanov algebras. Contemporary Mathematics 683 (2017) 183-226.
Book volume table of contents   
View Article: PDF

[19] Jessica S. Purcell and Alexander Zupan. Independence of volume and genus $g$ bridge numbers. Proc. Amer. Math. Soc. 145 (2017) 1805-1818.
Abstract, references, and article information   
View Article: PDF

[20] Cody Armond and Oliver T. Dasbach. The head and tail of the colored Jones polynomial for adequate knots. Proc. Amer. Math. Soc. 145 (2017) 1357-1367.
Abstract, references, and article information   
View Article: PDF

[21] Tye Lidman and Allison H. Moore. Cosmetic surgery in L-spaces and nugatory crossings. Trans. Amer. Math. Soc. 369 (2017) 3639-3654.
Abstract, references, and article information   
View Article: PDF

[22] Andrew Donald and Faramarz Vafaee. A slicing obstruction from the $\frac{10}{8}$ theorem. Proc. Amer. Math. Soc. 144 (2016) 5397-5405.
Abstract, references, and article information   
View Article: PDF

[23] Peter Feller and Duncan McCoy. On 2-bridge knots with differing smooth and topological slice genera. Proc. Amer. Math. Soc. 144 (2016) 5435-5442.
Abstract, references, and article information   
View Article: PDF

[24] Zhongtao Wu. A cabling formula for the $\nu^+$ invariant. Proc. Amer. Math. Soc. 144 (2016) 4089-4098.
Abstract, references, and article information   
View Article: PDF

[25] Margaret I. Doig and Peter D. Horn. On the intersection ring of graph manifolds. Trans. Amer. Math. Soc. 369 (2017) 1185-1203.
Abstract, references, and article information   
View Article: PDF

[26] Jair Remigio–Juárez. The link volume of 3-manifolds is not multiplicative under coverings. Proc. Amer. Math. Soc. 144 (2016) 4075-4079.
Abstract, references, and article information   
View Article: PDF

[27] Ciprian Manolescu. An introduction to knot Floer homology. Contemporary Mathematics 680 (2016) 99-135.
Book volume table of contents   
View Article: PDF

[28] Ben Webster. Tensor product algebras, Grassmannians and Khovanov homology. Contemporary Mathematics 680 (2016) 23-58.
Book volume table of contents
View Article: PDF

[29] Sergei Gukov and Ingmar Saberi. Lectures on knot homology and quantum curves. Contemporary Mathematics 680 (2016) 59-97.
Book volume table of contents   
View Article: PDF

[30] Satoshi Nawata and Alexei Oblomkov. Lectures on knot homology. Contemporary Mathematics 680 (2016) 137-177.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 202 found      Go to page: 1 2 3 4 > >>